Please use this identifier to cite or link to this item: http://hdl.handle.net/1/545
Full metadata record
DC FieldValueLanguage
dc.contributor.authorJayalakshmi, K
dc.date.accessioned2015-05-19T04:50:49Z
dc.date.accessioned2017-12-20T03:58:25Z-
dc.date.available2015-05-19T04:50:49Z
dc.date.available2017-12-20T03:58:25Z-
dc.date.issued2015-03-30
dc.identifier.issnPrint 2278-9561
dc.identifier.issnOnline 2278-957X
dc.identifier.urihttp://dspace.chitkara.edu.in/xmlui/handle/1/545
dc.identifier.urihttp://hdl.handle.net/1/545-
dc.description.abstractIn this paper we show how to reduce the study of nondegenerate local Goldie (-1, 1) rings to the strongly prime case, via the notions of uniform ideals and essential subdirect product. Also we construct the maximal left quotient ring of (-1, 1) ring that is a left quotient ring of itself. We follow Utumi where a maximal left quotient ring is constructed as a direct limit of partially defined homomorphism from left ideal of R to R.en_US
dc.language.isoenen_US
dc.publisherChitkara University Publicationsen_US
dc.subject(-1, 1) ringsen_US
dc.subjectQuotient ringsen_US
dc.subjectlocal Goldie ringen_US
dc.subjectnondegenerateen_US
dc.titleMaximal Left Ideals In Local Goldie (-1, 1) Ringsen_US
dc.typeArticleen_US
Appears in Collections:MJIS Volume 3 Number 2 (March - 2015)

Files in This Item:
File Description SizeFormat 
32013_MJIS_Jayalakshmi.pdf485.06 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.